# SDR SWIA201128371

- Difficulty date: October 21, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 24,355 hours, 20,870 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ROW OF FLOOR EMERGENCY LIGHTS ARE OUT.  (FLT 5502)  RE-SECURED LOOSE CONNECTORS ON AFT ROW EMERGENCY FLOOR LIGHT ASSEMBLY.
